Members
Post a Message
Change Profile

Discussion
Topics
Last Day
Last Week
Tree View

Search Board
Keyword Search
By Date

Utilities
Contact
Administration

Documentation
Getting Started
Formatting
Troubleshooting
Program Credits

Coupons
Best Coupons
Freebie Newsletter!
Coupons & Free Stuff

 

Any experience with Wellbutrin XL?

Moms View Message Board: General Discussion: Archive March 2007: Any experience with Wellbutrin XL?
By Anonymous on Thursday, March 29, 2007 - 08:58 am:

My doc put me on it. I am on day two. Yesterday no problems. Today I got extremely dizzy within 20 min. Enough so I was sitting down but had to grab the table in front of me. I don't feel as bad now. I have to go to work in a little bit unfortunately. I am understanding this could last a few days. Any btdt??

By Anonymous on Thursday, March 29, 2007 - 12:22 pm:

Just give it a week to two for your body to really start to adjust. I would not worry about it yet. If you are still feeling dizzy after a week then I'd call your DR but don't stress yet. Your Dr may even say to wait it out. I felt light headed myself when I started it too and after about 2 weeks I didn't feel so weird anymore. A plus side effect for me was that my hunger and cravings greatly decreased besides feeling better emotionally and I started really exercsing and changing some of my food habits and lost weight.

By Ginny~moderator on Thursday, March 29, 2007 - 02:03 pm:

Have you spoken with your doctor? I'm sure dizziness is listed as one of the know possible side effects, but I wonder if you should be driving or going to work until your body acclimates.

By Beth on Thursday, March 29, 2007 - 03:22 pm:

It actually subsided after about an hour. Thank goodness because I felt very nauseous also. Which nausea and dizziness are side effects. I figure I need to get up early and take it so I feeling okay by the time I have to go to work. I don't really want to miss work because this is not something I want to discuss with my boss. She is part of the reason I am taking these. I am actually off for a couple of days work four days and on vacation for 6 glorious days.

By Beth on Thursday, March 29, 2007 - 03:23 pm:

Okay well there goes being anyom oh well.

By Tarable on Thursday, March 29, 2007 - 03:58 pm:

Have you thought about taking it at night? I know I have to take my lexapro at night or I feel really weird sometimes. I don't know abotu wellbutrin but I know that fixed a lot of my side effects.

By Anonymous on Thursday, March 29, 2007 - 04:32 pm:

How interesting. I just started and I'm on day two also. I was told not to take it too late in the day because it can keep you awake. If I take it around dinnertime, it should be ok. I haven't experienced any dizziness yet, just a little nausea.

By Emily7 on Thursday, March 29, 2007 - 04:40 pm:

When my dh was taking it to quit smoking he was told to take it at night, unless it kept him awake. It never caused any issues with his sleep.

By Beth on Thursday, March 29, 2007 - 09:32 pm:

I was told the same thing. My dr told me the same thing that it can make you wired so don't take it at night. But I am supposed to try a second pill in a couple of days and I think I will try around 5 pm when I get home. She gave me klonopin prn if It gives me any problem sleeping. So we will just see how this goes.


Add a Message


This is a private posting area. A valid username and password combination is required to post messages to this discussion. Register to post a message
Username:  
Password:
Post as "Anonymous"